# SDR IPXA2020080328554

- Difficulty date: July 25, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 24,340 hours, 8,811 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 141T64201
- Condition: Not Seated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GEAR DOOR VIBRATION ON CLIMB ACCELERATING TO 310KTS LOUD HUMMING AND VIBRATION OCCURS. SLOWED CLIMB SPEED TO 280KTS AND NOISE-VIBRATION WENT AWAY. ON DESCENT AT 310 KTS NOISE - VIBRATION RETURNEDINSPECTED DROOP OF THE FWD NOSE GEAR DOORS IAW AMM 32-22-02, NO DEFECT NOTED. INSPECTED FAIRING OF THE FWD NOSE GEAR DOORS WITH THE GEAR UP. NO DEFECT NOTED. INSPECTED SEAL OF FWD E/E ACCESS DOOR. FOUND SEAL TO BE UNSEATED IN CORNER OF DOOR. RESEATED SEAL IAW AMM 52-09-04 (FWD NLG FAIRINGREF32-22-01)
